National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts.org
Search Results

This is VAERS ID 1339539

Government Disclaimer on use of this data

History of Changes from the VAERS Wayback Machine

First Appeared on 7/9/2021

VAERS ID: 1339539
VAERS Form:2
Age:89.0
Sex:Female
Location:Foreign
Vaccinated:2021-05-19
Onset:2021-05-19
Submitted:0000-00-00
Entered:2021-05-22
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
COVID19: COVID19 (COVID19 (PFIZER-BIONTECH)) / PFIZER/BIONTECH - / 1 - / -

Administered by: Other      Purchased by: ??
Symptoms: Body temperature, Cardiac arrest, Cardio-respiratory arrest, Physical examination, Respiration abnormal, Blood pressure measurement

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died:2021-05-19
Permanent Disability? No
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: FRANDOL; BISONO
Current Illness:
Preexisting Conditions: Medical History/Concurrent Conditions: Activities of daily living impaired; Cardiac failure chronic (hospitalized until Apr2021); Home care; Hospitalization; Oral intake reduced; Total parenteral nutrition (due to poor oral intake since hospitalization)
Allergies:
Diagnostic Lab Data: Test Date: 20210519; Test Name: Blood pressure; Result Unstructured Data: Test Result:157/80 mmHg; Test Date: 20210519; Test Name: Body temperature; Result Unstructured Data: Test Result:36.9 Centigrade; Comments: Before vaccination; Test Date: 20210519; Test Name: examination; Result Unstructured Data: Test Result:in a state of cardio-respiratory arrest
CDC 'Split Type': JPPFIZER INC2021572376

Write-up: something was wrong with her respiratory state/her respiratory condition suddenly changed; Cardio-respiratory arrest; Asystole; This is a spontaneous report from a contactable physician. This is a report received from the Regulatory Authority (RA). Regulatory authority report number is v21107471. An 89-year-old female patient received bnt162b2 (COMIRNATY), dose 1 via an unspecified route of administration on 19May2021 10:15 (Batch/Lot number was not reported) at 89-years-old as a single dose for COVID-19 immunization. Medical history included cardiac failure chronic from an unknown date and unknown if ongoing (hospitalized until Apr2021), hospitalized from an unknown date to 13Apr2021, home care from 13Apr2021 to an unknown date, total parenteral nutrition from an unknown date and unknown if ongoing (due to poor oral intake since hospitalization), inadequate oral intake from an unknown date and unknown if ongoing, ADL (activities of daily living) was full assist from an unknown date and unknown if ongoing. Concomitant medications included isosorbide dinitrate (FRANDOL, Transdermal patch/ tape) taken for an unspecified indication, start and stop date were not reported; bisoprolol (BISONO, Transdermal patch/ tape) taken for an unspecified indication, start and stop date were not reported. On 19May2021 at 11:15, the patient experienced: something was wrong with her respiratory state/her respiratory condition suddenly changed (death). On 19May2021, the patient experienced: cardio-respiratory arrest (death, medically significant), and asystole (death, medically significant). The events required an emergency room visit. The clinical course was reported as follows: The patient was an 89-year and 1-month-old female. Body temperature before vaccination was 36.9 degrees Centigrade. The patient had a medical history of cardiac failure chronic, and she had been hospitalized until Apr2021. On 13Apr2021, she discharged home and started to receive home care. She was continuously receiving total parenteral nutrition because of inadequate oral intake. The patient was using isosorbide dinitrate (FRANDOL tape) and bisoprolol (BISONO tape). The patient had no significant family history. On 19May2021 at 10:15 (the day of vaccination), the patient received the first dose of BNT162b2 (COMIRNATY, Solution for injection, Lot number not provided) via an unspecified route of administration as a single dose for COVID-19 immunization. On 19May2021 at 11:15 (1 hour after the vaccination), the patient experienced that something was wrong with her respiratory state. On 19May2021 (specific time not reported), she died. It was not reported if an autopsy was performed. The course of the event was as follows: The patient stayed in bed all day. The level of ADL (activities of daily living) was full assist. Oral intake was almost impossible. She had been receiving total parenteral nutrition since hospitalization. On 19May2021, the reporting physician made a home visit. At 10:15 on the same day, the vaccination was administered. The reporting physician observed the patient until around 11:00 and returned to the hospital. On 19May2021 at 11:19, the reporting physician was informed by her family member that something was wrong with her respiratory state, and so he examined the patient emergently. On 19May2021 at 11:25, at the time of examination, she was in a state of cardio-respiratory arrest. Then, he performed tracheal intubation, cardiopulmonary resuscitation and intravenous administration of adrenaline together with the emergency team who arrived at around the same time as him. On 19May2021 at 11:52, the patient was transferred to a nearby emergency medical facility. While transporting to a medical facility, she was in a state of asystole and resuscitation was continuously done. However, she died without return of spontaneous circulation. The reporting physician classified the event as serious (Fatal outcome) and assessed the causality between the event and BNT162b2 as unassessable. Other possible cause of the event was reported as follows: The patient was observed for around 45 minutes after the vaccination, but no change was noted in her vital signs. One hour after the vaccination, her respiratory condition suddenly changed. The reporting physician commented as follows: After the vaccination the physician stayed at home and observed her for about 45 minutes. The blood pressure measured at that time was 157/80 mmHg. When he left her house (around 11:00), she waved her hand and greeted him. From the time between leaving home and receiving the phone call (11:19), her respiratory condition suddenly changed. When the physician examined her emergently and resuscitated her with the emergency team, she was in a state of asystole, and she did not respond to adrenaline. The patient underwent lab tests and procedures which included blood pressure: 157/80 mmHg on 19May2021, body temperature: 36.9 Centigrade on 19May2021 (Before vaccination), examination: in a state of cardio-respiratory arrest on 19May2021. Therapeutic measures were taken as a result of the events. The clinical outcome of the events was fatal. The patient died on 19May2021 due to respiration abnormal, cardio-respiratory arrest, and asystole. It was unknown if an autopsy was performed. The batch/lot numbers for the vaccine, bnt162b2, were not provided and will be requested during follow up. ; Reported Cause(s) of Death: Respiration abnormal; Cardio-respiratory arrest; Asystole

New Search

Link To This Search Result:

https://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=1339539&WAYBACKHISTORY=ON


Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166